# SDR CA130228005

- Difficulty date: February 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 1,804 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 98505156521
- Condition: Failed
- Location: Hyd System
- Part time: 804 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) YELLOW HYDRAULIC CAUTION LIGHT CAME ON IN-FLIGHT, PILOT FOLLOWED APPROPIATE CHECK-LIST.  EMERGENCY GEAR RETRACTION CARRIED OUT ACFT LANDED WITHOUT INCIDENT.  ACFT HYD SYS INSPECTED AND FOUND SYSTEM PRESSURE SWITCH TO BE UNSERVICEABLE AND MAX. HYDRAULIC SYSTEM PRESSURE TO BE LOW ADJUSTED TO CORRECT PRESSURE RANGE USING PILATUS MAINTENANCE MANUAL AND SYSTEM PRESSURE SWITCH REPLACED.  ACFT PUT ON JACKS AND GEAR SWINGS CARRIED OUT SATISFACTORY.
